# SDR IPXA1569351

- Difficulty date: September 8, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N11165
- Condition: Dented
- Location: Bs 780 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME DENTED BS 780, STR23L-STR24L.  REPAIRED IAW B757-SRM-53-00-07, DETAIL 1.
